right now i am taking lupron, menapure, and bravel. i take the lupron twice a day and the manapure and bravel at night. the problem is that they are starting to give me bad headaches and they are sending my emotions all over the board. one minute i am happy and the next i am a demon. and with the headaches i am just miserable. i have a daycare in my home so when i have a bad headache the kids dont make it any better because they dont understand why they have to be quiet and they never are anyway. i have tried taking tylenol but that only works for so long. i am greatful that this will be over soon. i go in and talk to my re tomorrow.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...